# SDR AALA201901289044

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 44,722 hours, 17,085 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: C245920001
- Condition: Leaking
- Location: Brakes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE PEDAL SPONGY AND REQUIRES EXCESSIVE PEDAL TRAVEL.  THE AIRCRAFT FAILED AN ALTERNATE BRAKE CHECK. LEFT SIDE.  SUSPECT ALTERNATE/ AUX BRAKE FLUID RESERVOIR REQUIRES REFILLING. THE AIRCRAFT WAS GROUNDED.  LEFT AND RIGHT BRAKE CONTROL MASTER CYLINDERS REPLACED IAW MM 32-43-12.
